# SDR SWAA2022092802979

- Difficulty date: August 17, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 51,542 hours, 27,977 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP STA 867 LBL 11' CLIP CRACKED / [01] REMOVED CRACKED CLIP AT AFT CARGO COMP STA 867 LBL 11'REF B737-700 REF 51-40-02-0G-0;[02] LOCATED AND DRILLED NEW CLIP REF B737-700 SRM 51-40-05-0G-0 WORK ACCOMPLISHED BY INVAN HERNANDEZ#35699;[03] SRM 51-40-02-0G-0;[04] CORRECTION STEPS 1 AND 3 REMOVED CRACKED CLIP AT AFT CARGO COMP STA 867 LBL11' REF B737-700 SRM 51-40-02-0G-0;[05] VERIFIED STEPS 1;2;3;OK TO INSTALL;[06] INSTALLED NEW CLIP AT AFT CARGO COMP STA 867 LBL 11'REF B737-700 SRM 51-40-02-0G-0 WORK ACCOMPLISHED BY INVAN HERNANDEZ #35699;[07] VERIFIED INSTALLATION;[08] (CORRECTION TO STEP 5)VERIFIED STEPS 1;2;4;OK TO INSTAL
